# SDR IPXA2017031415122

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,096 hours, 13,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: ARB7122502
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RT WING FIXED LEADING EDGE SKIN.  REPAIR IAW EO MD11-5730-63591.
